# SDR YENA20160315233

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 28-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER 41R HAS CORROSION AROUND THE FASTENERS FR 29 - FR 30; REPAIR STRINGER AT 41R & FRAME 28-30 IAW SRM 53-21-13 INSTALLED FLOORBOARD PANELS & THRESHOLD IAW AMM 25-554-12.
